MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST? X4 CRT-P; cardiac resynchronization therapy pacemaker (CRT-P)

BOSTON SCIENTIFIC CORPORATION VISIONIST? X4 CRT-P; cardiac resynchronization therapy pacemaker (CRT-P)
Model Number U228
Medical Device Problem Codes Use of Device Problem (1670); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) exhibited a remote monitoring disabled (rmd) alert.Engineering analysis determined that the alert was very likely a false positive radio frequency (rf) disablement caused by magnet application during a loaded battery voltage measurement rather than an actual battery-related condition.Review of prior device data demonstrated normal loaded battery voltage measurements.A software update was recommended to restore telemetry functionality.No adverse patient effects were reported.This crt-p remains in service.
 
Additional Manufacturer Narrative
Follow up report 1 (device evaluation): this product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Boston scientific issued a field safety notice update to physicians regarding unintended behaviors observed with a software update designed to detect high battery impedance and prevent initiation of safety mode in accolade devices.The associated investigation determined that the software update led to this device experiencing a false positive response that resulted in disablement of the wandless telemetry.Boston scientific has developed a software update to address this unintended behavior.Boston scientific developed and released an additional software update for the accolade family designed to correct the unintended behaviors.This device exhibited the unintended behavior prior to receiving the additional software update.A risk review was completed and confirmed that the event of difficult to interrogate/telemetry (rf) was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to device design.

Brand Name
VISIONIST? X4 CRT-P
Common Device Name
cardiac resynchronization therapy pacemaker (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50869328
Report Number2124215-2026-50659
Device Sequence Number9425936
Product Code NKE
UDI-Device Identifier00802526559471
UDI-Public(01)00802526559471(17)270322
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberU228
Device Catalogue NumberU228
Device Lot Number811929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale